# SDR ASOA2018102465274

- Difficulty date: October 16, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Fuselage
- Part time: 40,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7315618 JOB 7731568 OP 28: FRAME 333.00 IS CORRODED ON THE FLANGE AT STRINGER 26L. C/A:REMOVED AND REPLACED FRAME AT F.S. 333.00 IAW SRM 51-42-06, 51-42-21, 51-40-11 AND SRM TR51-42.
